Opuscula Math. 32, no. 3 (2012), 579-590

Opuscula Mathematica

On the uniqueness of minimal projections in Banach spaces

Ewa Szlachtowska
Dominik Mielczarek

Abstract. Let \(X\) be a uniformly convex Banach space with a continuous semi-inner product. We investigate the relation of orthogonality in \(X\) and generalized projections acting on \(X\). We prove uniqueness of orthogonal and co-orthogonal projections.

Keywords: minimal projection, orthogonal projection, co-orthogonal projection, uniqueness of norm-one projection.

Mathematics Subject Classification: 41A65, 46B20, 46B25.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ewa Szlachtowska, Dominik Mielczarek, On the uniqueness of minimal projections in Banach spaces, Opuscula Math. 32, no. 3 (2012), 579-590, http://dx.doi.org/10.7494/OpMath.2012.32.3.579

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.